MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.961S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: added concomitant devices.(b)(4).A device history record (dhr) review was conducted: manufacturing location: (b)(4); manufacturing date: 16-may-2017; expiration date: 30-apr-2027; part number: 04.037.961s, 9mm/130 deg ti cann tfna 400mm/left- sterile; lot number: h366186 (sterile); lot quantity: 6.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part number: 04.037.912.4, wave spring, shim ended, bp55, lot number: h249484, lot quantity: 1,000; part number: 04.037.942.2, lock prong, 130 degree tfna, bp55, lot number: l376203, lot quantity: 92; part number: 04.037.912.3, tfna lock drive, bp58, lot number: h349799, lot quantity: 80; part number: 21127, timoagri16.00, bp80, lot number: h625377, lot quantity: 1,809 lbs.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Corrected information from user facility report: brand name.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).The only information contained in this report is correction or additional information.It was further reported that the removal of the tfna implants actually went very smoothly.Tfna nail fractured with a "greenstick" pattern, it resembles a pediatric diaphyseal fracture pattern (ie.Similar to when you try to snap a small fresh tree branch in half - the "tension" half breaks, and the "compression" side bends).Surgeon is not referring to the bone fracture that the patient had - patient had an "atypical" bisphosphonate related fracture, and not a greenstick fracture.Concomitant device reported: tfna fenestrated screw ( part #: 04.038.190s, lot # h366186, quantity # 1); 5.0mm ti locking screw (part #: 04.005.532, lot # h366186, quantity # 2).This report is for one (1) tfna nail.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.This report is against user facility medwatch number (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).

Brand Name
9MM/130 DEG TI CANN TFNA 400MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8741723
Report Number2939274-2019-58901
Device Sequence Number2371870
Product Code HSB
UDI-Device Identifier10886982098214
UDI-Public(01)10886982098214
Combination Product (Y/N)N
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.961S
Device Catalogue Number04037961S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/03/2019
06/28/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date06/27/2019
07/18/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCREW W/T25; TFNA FENESTRATED SCREW
Outcome Attributed to Adverse Event Required Intervention;